# SDR UPS01437124

- Difficulty date: September 7, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED ON LT FUSELAGE SKIN AT APPROX BS 970 AND S39 AT ONE FASTENER HOLE BY APPROX .1875 INCH LONG AS MARKED.  CRACKED HOLE REPAIRED AS PER HX RS NR R53-43-34686.
